# SDR SWAA2012111509385

- Difficulty date: October 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (2EA) LOCATED AROUND OF GROUND SERVICE CUT OUT LOCATED BETWEEN BS 526 AND BS 530 AT LEVEL OF STR 28L LOWER LOBE FUSELAGE.  REPAIRED SKIN CUT OUT IAW EA.
